# SDR ASMF200612006

- Difficulty date: December 29, 2006
- Submitted: January 4, 2007
- Operation: Air carrier
- Aircraft: N168PL
- Make and model: Doug MD-88
- Aircraft serial: 53174
- Aircraft time: 46,800 hours, 3,242 cycles
- Engine: Pwa JT8D219
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Condition: Broken
- Location: Hyd System
- Stage of operation: IN
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

DURING TRANSIT CHECK, A HYDRAULIC LEAK WAS DETECTED ON RT HYDRAULIC SYSTEM AT BRAKE LINE. HYDRAULIC LINE WAS REPLACED IAW MM 32-42-00, TESTED CORRECT.
